We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
I feel really bad that I had to take Tylenol and Sudafed for the past three days. I know that it's "safe" but I'm still worried. I only took them when necessary and took lower doses but I'm fearful. I couldn't help it, the sinus pressure and pain was just too much and I couldn't sleep at all
Don't feel bad! I had to take a drug for my thyroid with my daughter and it had been shown in animal studies to sometimes cause birth defects...some kind of birth defect with the skin. I had no choice though. I worried and worried the whole pregnancy but she is perfectly fine! Tylenol and Sudafed are nothing compared to that I think they are just overly cautious with pregnancy...I'm sure a lot of drugs are much safer than they make them sound. Even insulin, which I am on because of type I (juvenile) diabetes isn't even classified as perfectly safe. The reason is because no pregnant women are going to sign up for a drug trials so they just err on the side of caution with everything.
I totally know how you feel! I had to take Bactrim for 10 days and I felt awful! Try not to feel so bad though. In order to take care of these babies we have to take care of ourselves! Hope you're feeling better.